# SDR SWIA202053832

- Difficulty date: October 16, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1031
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE FS 1031.00 FRAME, 3 EA FASTENER HOLES WERE ELONGATED IN FUSELAGE SKIN BETWEEN STGR 23L TO STGR 26L.  C-CHECK RO 11/3/2020.  REPAIRED ELONGATED FASTENER HOLES, REF REO.  PRESSURIZATION CHECK GOOD, REF CRJ 700 AMM.  COMPLIED WITH TASK CARD.
